Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 23, NWS Quad Cities, IA

June 26, 2011Hancock County, Henderson County, McDonough County, Illinois; Des Moines County, Lee County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 26, 2011, 9:37 PM CDT for Hancock County, Henderson County, McDonough County, Illinois; Des Moines County, Lee County, Iowa. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 9:37 PM CDT (02:37 UTC)
Expired
Jun 27, 2011, 6:30 AM CDT
In force
9 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL

The radar

The Quad Cities radar (KDVN), 133 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 10:42 PM CDTFLASH FLOOD2 Sse Macomb, ILWATER COVERING THE ROADWAY AT JACKSON STREET.
Jun 27, 5:35 AM CDTHEAVY RAIN 1.98Augusta, IL24 HOUR TOTAL.
Jun 27, 6:25 AM CDTHEAVY RAIN 1.782 Ne Colusa, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WGUS53 KDVN 270237
FFWDVN
IAC057-111-ILC067-071-109-271130-
/O.NEW.KDVN.FF.W.0023.110627T0237Z-110627T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DES MOINES COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF BURLINGTON...
  EXTREME EASTERN LEE COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITIES OF...KEOKUK...FORT MADISON...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITIES OF...NAUVOO...CARTHAGE...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF OQUAWKA...
  MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF MACOMB...

* UNTIL 630 AM CDT MONDAY

* AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. BURLINGTON 
METRO AREA HAS HAD OVER 1 INCH OF RAIN IN THE PAST 20 MINUTES. THIS 
INTENSE RAIN...AND ANOTHER ROUND OF SEVERE STORMS LATER ON WILL 
CAUSE FLASH FLOODING OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LA HARPE...
  IOWA ARMY AMMUNITION PLANT...TERRE HAUTE...STRONGHURST...ROZETTA...
  RARITAN...GULF PORT...GLADSTONE...CARMAN...BIGGSVILLE...NIOTA...
  DISCO...DALLAS CITY...PRAIRIE CITY...WEST BURLINGTON...
  MIDDLETOWN...MEDIAPOLIS...DANVILLE AND DENMARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4021 9152 4034 9146 4038 9142 4038 9146
      4039 9149 4078 9134 4081 9140 4082 9137
      4107 9137 4107 9079 4064 9079 4062 9044
      4028 9044 4028 9090 4020 9091 4019 9150

$$

ERVIN
2 follow-up statements
275 
WGUS73 KDVN 270753
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 AM CDT MON JUN 27 2011

IAC057-111-ILC067-071-109-271130-
/O.CON.KDVN.FF.W.0023.000000T0000Z-110627T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-DES MOINES IA-MCDONOUGH IL-HENDERSON IL-HANCOCK IL-
253 AM CDT MON JUN 27 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
HANCOCK...HENDERSON...MCDONOUGH...DES MOINES AND EASTERN LEE
COUNTIES...

AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS WEST CENTRAL 
ILLINOIS...WITH A TRAILING AREA OF LIGHT RAIN EXTENDING WEST INTO 
SOUTHEAST IOWA. THE THUNDERSTORMS PRODUCED HEAVY RAIN ACROSS THE 
WARNED AREA WITH RADAR ESTIMATES INDICATING WIDESPREAD 1 TO 2 INCHES 
OF RAIN HAD FALLEN SINCE MIDNIGHT...RESULTING IN FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IOWA ARMY
AMMUNITION PLANT...TERRE HAUTE...STRONGHURST...ROZETTA...RARITAN...
OQUAWKA...GULF PORT...GLADSTONE...CARMAN...BIGGSVILLE...NIOTA...
NAUVOO...LA HARPE...DISCO...DALLAS CITY...COLUSA...SCIOTA...PRAIRIE
CITY...GOOD HOPE...BUSHNELL...BLANDINSVILLE...WEST BURLINGTON...
MIDDLETOWN...MEDIAPOLIS...DANVILLE...BURLINGTON...FORT MADISON AND
DENMARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4021 9152 4034 9146 4038 9142 4038 9146
      4039 9149 4078 9134 4081 9140 4082 9137
      4107 9137 4107 9079 4064 9079 4062 9044
      4028 9044 4028 9090 4020 9091 4019 9150

$$

SHEETS
312 
WGUS73 KDVN 271124
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
624 AM CDT MON JUN 27 2011

IAC057-111-ILC067-071-109-271133-
/O.EXP.KDVN.FF.W.0023.000000T0000Z-110627T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-DES MOINES IA-MCDONOUGH IL-HENDERSON IL-HANCOCK IL-
624 AM CDT MON JUN 27 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 AM CDT FOR HANCOCK...
HENDERSON...MCDONOUGH...DES MOINES AND EASTERN LEE COUNTIES...

THUNDERSTORMS WITH HEAVY RAINFALL HAVE MOVED OUT OF THE AREA AND NO 
ADDITIONAL HEAVY RAINFALL OR FLASH FLOODING IS ANTICIPATED THIS 
MORNING.  

LAT...LON 4021 9152 4034 9146 4038 9142 4038 9146
      4039 9149 4078 9134 4081 9140 4082 9137
      4107 9137 4107 9079 4064 9079 4062 9044
      4028 9044 4028 9090 4020 9091 4019 9150

$$

SHEETS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:49 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jun 26, 4:49 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011

.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
     JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT SUN JUN 26 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM
FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH
THESE THUNDERSTORMS.

TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA.
SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM
INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A
SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WIND...WITH LARGE HAIL POSSIBLE AS WELL.

THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS
OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST
WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST
CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST
MISSOURI.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A
COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY
AFTERNOON.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL.

BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD
OVER THE AREA.  AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH
HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE
100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SHEETS/DLF

In the hours before

Local storm report, Jun 26, 8:47 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     CANTRIL                 40.64N 92.07W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            TREE DOWN ON HOUSE.

0825 PM     TSTM WND DMG     FARMINGTON              40.64N 91.74W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            TREE DOWN ON MOBILE HOME

0830 PM     FLASH FLOOD      NW MEMPHIS              40.46N 92.17W
06/26/2011                   SCOTLAND           MO   PUBLIC

            WATER FLOWING 2 TO 3 INCHES DEEP ACROSS MAIN STREET AND
            DITCHES.

0835 PM     FLASH FLOOD      KEOSAUQUA               40.73N 91.96W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            FLOODING OCCURRING THROUGHOUT VAN BUREN COUNTY

0755 PM     TSTM WND DMG     MILTON                  40.67N 92.16W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            TREES DOWN IN TOWN

&&

DC
Local storm report, Jun 26, 9:01 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2011  M1.40 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFELL OVER A 35 MINUTE PERIOD.

&&

DC
Local storm report, Jun 26, 9:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2011  M1.40 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAIN FELL OVER A 35 MINUTE PERIOD.

&&

DC
Local storm report, Jun 26, 9:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
06/26/2011                   LEE                IA   LAW ENFORCEMENT

            POWER OUT THROUGHOUT WEST SIDE OF FORT MADISON.

&&

ERVIN
Special weather statement, Jun 26, 9:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT SUN JUN 26 2011

ILZ025-026-034-035-270330-
HANCOCK-HENDERSON-MCDONOUGH-WARREN-
929 PM CDT SUN JUN 26 2011

...STRONG STORMS WITH HEAVY RAIN AND SMALL HAIL...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TERRE HAUTE TO 9
MILES SOUTHWEST OF AUGUSTA...MOVING EAST AT 35 MPH.

* THUNDERSTORMS WILL BE NEAR...
  RARITAN AND BLANDINSVILLE AROUND 935 PM CDT...
  AUGUSTA AND COLMAR AROUND 940 PM CDT...
  TENNESSEE...SCIOTA AND COLCHESTER AROUND 945 PM CDT...
  ROSEVILLE AND FANDON AROUND 950 PM CDT...
  WESTERN ILLINOIS UNIVERSITY AROUND 955 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...
ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4091 9097 4090 9044 4028 9044 4027 9045
      4028 9090 4019 9090 4019 9091 4019 9101
TIME...MOT...LOC 0229Z 270DEG 29KT 4069 9090 4016 9106

ERVIN
Local storm report, Jun 26, 9:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     6 W CARTHAGE            40.40N 91.24W
06/26/2011  E45.00 MPH       HANCOCK            IL   TRAINED SPOTTER

            TORRENTIAL RAINS.

0930 PM     HEAVY RAIN       BURLINGTON              40.81N 91.12W
06/26/2011  M1.06 INCH       DES MOINES         IA   ASOS

            RAIN FELL IN 20 MINUTES.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:31 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson59 min
Jun 26, 9:29 PM CDTSpecial Weather StatementDVNHenderson, McDonough, Warren61 min
Jun 26, 10:16 PM CDTRiver Flood WarningDVNHancock3 days
Jun 27, 1:02 AM CDTSevere Thunderstorm WarningDVNHancock, McDonough58 min
Jun 27, 1:38 AM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren67 min
Jun 27, 3:45 AM CDTRiver Flood WarningDVNHancock, McDonough4 days
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningDVNJefferson, Lee, Van Buren59 min
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren67 min
Jun 26, 8:14 PM CDTFlash Flood WarningDVNJefferson, Lee, Van Buren9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee, Van Buren36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee4 days
Jun 26, 10:48 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington57 min
Jun 26, 11:35 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren, Washington55 min

Nearby

Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Iowa, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.